# SDR SWAA2017022211950

- Difficulty date: February 7, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 42,024 hours, 24,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK SUPPORT CRACKED AT BS 747, BETWEEN STRINGERS 26 TO 27R. / REPAIRED TRACK SUPPORT IAW SRM.
